Tardive dyskinesias (TD) are serious, often irreversible side effects of dopamine blocking agents, most commonly first-generation antipsychotics. No definitive treatment exists, with different interventions showing inconsistent results. We report a case of TD presenting after 12 years of olanzapine therapy in a 66-year-old Hispanic male with paranoid schizophrenia. The TD symptoms were successfully treated within a few weeks by switching to clozapine. Two cases of olanzapine-induced TD treated with clozapine have previously been reported, but in those cases, the symptom onset was quicker, ranging from a few months to a few years after initiation of olanzapine therapy, and the treatment response was relatively slower. Clinicians should carefully monitor for symptoms of TD after prolonged treatment with olanzapine and other antipsychotics. If otherwise indicated for psychiatric treatment, clozapine can be considered a good choice for patients with TD in preventing or reversing the debilitating consequences of this condition.